Alert archive / New Jersey / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 148, NWS Philadelphia/Mount Holly

July 17, 2024Morris County, Sussex County, Warren County, New Jersey

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 17, 2024, 3:13 PM EDT for Morris County, Sussex County, Warren County, New Jersey. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2024, 3:13 PM EDT (19:13 UTC)
Expired
Jul 17, 2024, 4:15 PM EDT
In force
62 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Morris County, NJ, Sussex County, NJ, Warren County, NJ

The radar

The Philadelphia radar (KDIX), 134 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 3:15 PM EDTTSTM WND DMG2 Wnw Sandyston Twp, NJReceived a photo of trees down laying across Old Mine Rd between Peters Valley and CR560. Time estimated.
Jul 17, 3:31 PM EDTTSTM WND DMG1 E Frankford Twp, NJDelayed report. A tree fell down on wires causing them to burn on George Hill Rd. Time estimated.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 17, 12:58 PM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2024-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 117 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2024-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
117 J/kg
Mixed-layer CIN
-236 J/kg
Mixed-layer LCL
1231 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

407 
WUUS51 KPHI 171913
SVRPHI
NJC027-037-041-172015-
/O.NEW.KPHI.SV.W.0148.240717T1913Z-240717T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
313 PM EDT Wed Jul 17 2024

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Northern Morris County in northern New Jersey...
  Sussex County in northwestern New Jersey...
  North central Warren County in northwestern New Jersey...

* Until 415 PM EDT.

* At 313 PM EDT, a severe thunderstorm was located near Crandon
  Lakes, or 10 miles northwest of Newton, moving east at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damage to roofs, siding, trees, and power lines is 
           possible.

* Locations impacted include...
  Newton, Franklin, Hamburg, Ogdensburg, Sussex, Branchville,
  Flatbrookville, High Point, Millbrook, Vernon Valley, Five Points,
  Pellettown, Crandon Lakes, Highland Lake, and Hainesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with this storm. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4123 7443 4115 7442 4109 7450 4105 7448
      4105 7445 4104 7444 4105 7458 4106 7501
      4109 7497 4109 7499 4110 7499 4118 7488
      4129 7483 4133 7463
TIME...MOT...LOC 1913Z 265DEG 21KT 4116 7490 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Staarmann
2 follow-up statements
374 
WWUS51 KPHI 171942
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
342 PM EDT Wed Jul 17 2024

NJC041-171952-
/O.CAN.KPHI.SV.W.0148.000000T0000Z-240717T2015Z/
Warren NJ-
342 PM EDT Wed Jul 17 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WARREN COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern and northwestern New Jersey.

LAT...LON 4106 7481 4122 7481 4128 7453 4123 7443
      4115 7442 4109 7450 4105 7448 4105 7445
      4104 7444 4105 7458
TIME...MOT...LOC 1942Z 266DEG 21KT 4115 7469 

$$

NJC027-037-172015-
/O.CON.KPHI.SV.W.0148.000000T0000Z-240717T2015Z/
Morris NJ-Sussex NJ-
342 PM EDT Wed Jul 17 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHERN MORRIS AND CENTRAL SUSSEX COUNTIES...

At 342 PM EDT, a severe thunderstorm was located over Pellettown, or
7 miles northeast of Newton, moving east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Newton, Franklin, Hamburg, Ogdensburg, Sussex, Branchville,
Pellettown, Highland Lake, and Vernon Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4106 7481 4122 7481 4128 7453 4123 7443
      4115 7442 4109 7450 4105 7448 4105 7445
      4104 7444 4105 7458
TIME...MOT...LOC 1942Z 266DEG 21KT 4115 7469 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Staarmann
055 
WWUS51 KPHI 172005
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
405 PM EDT Wed Jul 17 2024

NJC027-037-172015-
/O.EXP.KPHI.SV.W.0148.000000T0000Z-240717T2015Z/
Morris NJ-Sussex NJ-
405 PM EDT Wed Jul 17 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MORRIS AND CENTRAL
SUSSEX COUNTIES WILL EXPIRE AT 415 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern and northwestern New Jersey.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Mount Holly NJ.

LAT...LON 4106 7481 4122 7481 4128 7453 4123 7443
      4115 7442 4109 7450 4105 7448 4105 7445
      4104 7444 4105 7458
TIME...MOT...LOC 2005Z 265DEG 21KT 4116 7455 

$$

Staarmann

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 1:38 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jul 17, 1:38 PM EDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
138 PM EDT Wed Jul 17 2024

.SYNOPSIS...
A ridge of high pressure will weaken across the area today.
Meanwhile, a strong cold front will cross the Middle Atlantic
region later today and tonight. It will be followed by high
pressure for the end of the week and into the weekend. Another
upper system and surface front will arrive for early next week.

&&

.NEAR TERM /THROUGH THURSDAY/...
Convection has already initiated across the Poconos, Lehigh
Valley, and Berks county early this afternoon. With very clear
skies overhead, the atmosphere is rapidly destabilizing and
recovering across the region, priming us with abundant fuel for
severe storms this afternoon. A Severe Thunderstorm Watch was
issued for the northern half of our coverage area. The southern
half of the area, including the Delmarva and extreme southern
NJ, will be handled with a separate watch if needed later in the
day.

Previous discussion...The large scale pattern continues to
feature a ridge of high pressure in the western Atlantic with
low pressure over northern Quebec into Labrador. A cold front
extends south and west from this low across the lower Great
Lakes. This setup will keep the area in a SW flow with dangerous
heat continuing into today. Once again, expect to see many
locations seeing heat index values over 100 by the afternoon.
While cloud coverage and possible storms (severe weather and
hydro discussion below) may limit temperatures from getting too
out of hand, dew points will likely increase a bit and linger in
the low 70s during the afternoon hours, leading to continuing
oppressive heat. As a result, the heat headlines continue
through today given the compounded effect from numerous days
with dangerous heat.

For the storms later today, a slow-moving cold front will create a
marathon of severe weather and hydro concerns beginning early
afternoon through at least the evening hours into the overnight.
Abundant instability and PWAT values over 2 inches will fuel the
potential for training thunderstorms across the region. Much of the
storms during the afternoon will stay north and west of the I-95
corridor with storms in the evening and nighttime largely impacting
areas near and south and east of the I-95 corridor. SPC now has our
entire area in a s SLIGHT Risk of severe weather (level 2 out of 5).
T he biggest threat looks to be damaging winds given deep layer
shear around 25 to 30 knots and ML CAPES of 1500-2000+ j/kg. The WPC
has a Slight Risk for excessive rainfall for the urban corridor with
a Marginal Risk for the rest of the CWA.

Scattered thunderstorms are expected to continue through the first
half of tonight ahead of the advancing cold front. Heavy rain and
locally gusty winds will be the main threats as the line of storms
work their way through the area. Storms should eventually give way
to just some residual showers before tapering off from northwest to
southeast overnight. Low temps will fall in the upper 60s to low 70s.

The cold front should fully cross through the region by Thursday
morning but will begin to slow down as it passes to our south and
east. So while, the northern half of the area will begin to see some
clearing, the southern half of the area (especially near the coast),
will see cloud cover linger throughout the day. Isolated showers and
storms may hang up along the coast as well, but overall, this chance
remains uncertain/low. On the bright side, this cold front will
knock down temps and humidity with highs mainly in the low to mid
80s.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
A great stretch of more pleasant weather is expected during the
short term. Thursday night will be the first in a while without
significant amounts of humidity and temperatures will be cool as
well. Lows are expected to drop into the upper 50s/low 60s for the
far NW areas while the remaining locations will have lows in the
mid/upper 60s. There could be some patchy fog around too, especially
in areas that get some heavier rains in the near term.

Weak high pressure ridges across the Middle Atlantic region Friday.
A dry day is expected with seasonable temperatures and comfortable
humidity levels. High temperatures will mostly be in the low/mid 80s
for the region. The dew points will be in the upper 50s/low 60s for
the area, so much lower humidity levels which are welcome. Winds
will be West to Northwest at 5 to 10 mph. Fair weather continues
Friday night with temperatures seasonably mild, just like the
previous night.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Compared to the temperatures and humidity of the week so far, the
long term is going to be quite an improvement. However, the more
pleasant conditions of the weekend will gradually yield to a return
of uncomfortable humidity as we get towards the middle of next week.
As is usually the case, more humid conditions will be across
Delmarva and southern NJ while the Southern Poconos and north NJ
will be drier and more comfortable. An upper trough that will bring
the more seasonable conditions will move away over the weekend and
the upper high will build back northward next week.

Temperatures for the weekend and into next week will generally be
within a few degrees of normal with Sunday being the warmest day and
Tuesday the 'coolest'. Highs will range from the mid/upper 80s for
the NW areas and upper 80s/low 90s for Delmarva and metro
Philadelphia. Lows mostly 60s N/W and low 70s S/E.

Precipitation will be limited to just slight chance pops for
Delmarva for the weekend. As we head into next week, the moisture
begins to return from south to north so chance pops will be common
for next week. Lowered pops in many areas Tue. from the NBM 50%.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas...

Rest of this afternoon...Thunderstorms in the afternoon and
into the evening could result in sub-VFR conditions beginning by
as early as around 18-20z for ABE and RDG but mainly after 21z
for the I-95 TAF sites and points south/east. TSRA coverage will
become more numerous and widespread towards the end of the
afternoon. Winds mainly out of the southwest around 10 kts.
Strong, gusty winds possible in and around any thunderstorms. Moderate
confidence.

Tonight...Sub-VFR conditions likely with numerous to widespread
thunderstorms. Some storms may be severe with locally damaging
winds. Storms should move out after 04-06Z but sub VFR cigs
likely in their wake from fog and low stratus. Winds southwest
around 10 knots early this evening veering to northwest 5 to 10
knots overnight. Moderate confidence.

Outlook...

Thursday...Some lingering sub VFR cigs early in the morning with
a few lingering showers possible at MIV and ACY. Otherwise VFR.
NW winds around 5 to 10 knots. Moderate confidence.

Thursday night through Sunday... Mostly VFR. Patchy pre-dawn fog
possible.

&&

.MARINE...
Winds and seas will be increasing into today with Small Craft
Advisory conditions expected for the ocean zones beginning this
afternoon. Generally expect southwest winds 20 gusting up to 25
knots with seas around 5 feet.

SCA conditions continue tonight and there will also be some storms
moving over the waters that could bring locally stronger winds
potentially gusting over 40 knots.

By Thursday, winds/seas should be sub SCA but there still could be
some lingering showers and storms over the waters.

Outlook...

sub-SCA conditions are expected for the end of the week and into the
weekend. Fair weather will be around much of the time. Scattered
showers and tstms will arrive for Monday and Tuesday.

Rip currents...

For today, the south-southwest flow will increase to around 15-
20 mph with gusts up to 25 mph. Wave heights in the surf zone
are again forecast to be around 1-3 feet with a 5-7 second
period. Therefore, a MODERATE RISK for the development of
dangerous and life threatening rip currents is in place for the
Jersey Shore and a LOW risk is in place for the Delaware
Beaches.

Late day showers and thunderstorms are possible along both the
Jersey Shore and Delaware Beaches.

Some areas of fog at times will cause reduced visibility along the
shoreline.

For Thursday, winds will turn more offshore out of the west to
northwest and decrease to around 10 mph. Wave heights will mainly
remain around 1-2 feet with a 5-7 second period. As the winds should
be weaker and directed offshore across the region, the risk for the
development of dangerous and life threatening rip currents is
forecast to decrease to LOW on Thursday for all coastal zones.

For specific beach forecasts, visit weather.gov/beach/phi

&&

.CLIMATE...
One more day of forecast high temperatures near the record
levels. Here are the records for today.

Record High Temperatures (today)
                          July 17
Site                  Record/Year
Allentown (ABE)           99/1999
AC Airport (ACY)          99/2012
AC Marina (55N)           95/1937
Georgetown (GED)         100/2019
Mount Pocono (MPO)        91/1999
Philadelphia (PHL)       102/1988
Reading (RDG)            102/1988
Trenton (TTN)            100/1988
Wilmington (ILG)         100/1988

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Warning until 8 PM EDT this evening for
     PAZ060>062-070-071-101>106.
     Heat Advisory until 8 PM EDT this evening for PAZ054-055.
NJ...Excessive Heat Warning until 8 PM EDT this evening for
     NJZ007>010-012-013-015>023-027.
     Heat Advisory until 8 PM EDT this evening for NJZ001-014.
     Air Quality Alert until 11 PM EDT this evening for NJZ012>015-
     017>019.
DE...Excessive Heat Warning until 8 PM EDT this evening for
     DEZ001>003.
     Heat Advisory until 8 PM EDT this evening for DEZ004.
MD...Excessive Heat Warning until 8 PM EDT this evening for MDZ012-
     015-019-020.
MARINE...Small Craft Advisory until 8 AM EDT Thursday for ANZ450>455.

&&

SYNOPSIS...OHara
NEAR TERM...Fitzsimmons/MJL
SHORT TERM...OHara
LONG TERM...OHara
AVIATION...Fitzsimmons/MJL/OHara
MARINE...AKL/Fitzsimmons/OHara
CLIMATE...

In the hours before

Local storm report, Jul 17, 1:27 PM EDT, 1 hour 46 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
127 PM EDT Wed Jul 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 PM     Tstm Wnd Dmg     1 SW Salem              39.56N 75.48W
07/16/2024                   Salem              NJ   911 Call Center

            Report of trees down on wires in upper
            Elsinboro Township. Time estimated.

&&

Staarmann
Local storm report, Jul 17, 1:29 PM EDT, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
129 PM EDT Wed Jul 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 PM     Tstm Wnd Dmg     1 W Mauricetown         39.29N 75.02W
07/16/2024                   Cumberland         NJ   911 Call Center

            Report of a tree down in Commercial
            Township. Time estimated.

&&

Staarmann
Local storm report, Jul 17, 1:40 PM EDT, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
140 PM EDT Wed Jul 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     Tstm Wnd Dmg     1 ESE Ocean Twp.        40.24N 74.03W
07/16/2024                   Monmouth           NJ   911 Call Center

            Tree limbs fell onto a vehicle on Berkley
            Avenue in Ocean Township. Time estimated.

&&

Staarmann
Local storm report, Jul 17, 2:58 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
258 PM EDT Wed Jul 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     Tstm Wnd Dmg     Graterford              40.23N 75.46W
07/16/2024                   Montgomery         PA   Trained Spotter

            Delayed storm damage report. Large pine tree
            snapped at the trunk, fell onto house
            collapsing a portion of the roof on Bridge
            Street in Perkiomen Township. About a half
            dozen trees on the north side of Bridge
            Street also had split trunks. Time
            estimated.

&&

Staarmann
Local storm report, Jul 17, 3:03 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
303 PM EDT Wed Jul 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     Tstm Wnd Gst     2 WSW Upper Uwchlan Twp 40.07N 75.72W
07/17/2024  M48 MPH          Chester            PA   Mesonet

            Marsh Creek - XMAR WxFlow Site.

&&

DeSilva
Local storm report, Jul 17, 3:12 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
312 PM EDT Wed Jul 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     Tstm Wnd Dmg     Malvern                 40.04N 75.51W
07/17/2024                   Chester            PA   Emergency Mngr

            Trees and wires down. Time estimated from
            radar.

&&

Gorse

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 8:13 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Morris, Somerset62 min
Jul 16, 8:23 PM EDTSevere Thunderstorm WarningPHIMercer, Salem67 min
Jul 16, 8:50 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester, Mercer, Monmouth and 1 more55 min
Jul 16, 9:04 PM EDTSevere Thunderstorm WarningPHIAtlantic, Camden, Cumberland, Gloucester, Salem56 min
Jul 16, 9:05 PM EDTSpecial Marine WarningPHI115 min
Jul 16, 9:07 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth, Somerset68 min
Jul 16, 9:10 PM EDTSpecial Marine WarningPHI2 hr
Jul 16, 9:49 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 3 more71 min
Jul 16, 9:53 PM EDTSpecial Marine WarningPHI2 hr
Jul 16, 10:50 PM EDTSpecial Marine WarningPHI115 min
Jul 16, 10:58 PM EDTSevere Thunderstorm WarningPHICape May, Cumberland, Gloucester, Salem62 min
Jul 17, 12:00 AM EDTSpecial Marine WarningPHI90 min
Jul 17, 1:28 AM EDTSpecial Marine WarningPHI62 min
Jul 17, 3:04 AM EDTSmall Craft AdvisoryPHI33 hr
Jul 17, 2:25 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren65 min
Jul 17, 3:05 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester39 min
Jul 17, 6:40 PM EDTSevere Thunderstorm WarningPHIWarren65 min
Jul 17, 7:06 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren54 min
Jul 17, 7:18 PM EDTFlash Flood WarningPHISussex, Warren2 hr

Nearby

Severe Thunderstorm Warnings in New Jersey, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.